# SDR Q9UA2019FA0000058

- Difficulty date: March 8, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N145GT
- Make and model: Cvac 340CVAC
- Aircraft serial: 256
- Aircraft time: 12,701 hours
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 5U18134
- Part serial: WH66659
- Condition: Intermittent
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW INABILITY TO ADJUST RPM INFLIGHT VIA PROPELLER SPEED CONTROL. PROPELLER SPEED CONTROL COULD BE ADJUSTED ON THE GROUND DURING RUN UP.
